# SDR 2007UALA00211

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 35,491 hours, 9,822 cycles
- Engine: Pwa PW2037
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ws 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR BAY, WS 300, WIRING BUNDLE CHAFING HARD AGAINST HYD B-NUT, OUTER SHIELD ON BUNDLE IS TORN.    REROUTED WIRE BUNDLE TO ENSURE ADEQUATE SEPARATION AND REPLACED OUTER SHIELD FOR BETTER PROTECTION.
